Posted by: Anon | 2009-07-10


hi there. i am 25 years old and have been on minesse for the last year. For the past month i have been spotting/bleeding lightly. My doc says this is common with low dose pills. He says the endometrium builds up because it is low dose and because it only has a 4 day inactive period. I started taking the inactive pills this sunday, and was supposed to start the 1st active pill in a new pack yesterday - however i didnt because, i want to extend this inactive period so i can "  bleed off"  whatever endometruim is left (i have always had very heavy periods, so this makes sense to me) - i want to resume my pill on coming sunday - how will this affect protection against pregnancy? Should i stick to condoms as backup for a month or so? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You will not be protected for about a month, so rather use condoms as backup.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.